| Catalog Number |
67HA90 |
| Medical Device Problem Codes |
Leak/Splash (1354); Scratched Material (3020)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/02/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
One pneupac ventilator was returned in good condition.The unit was turned on for functional testing and was observed to be working as intended.Based on the evidence, the complaint was not confirmed.One bivona® adult tts¿ hyperflex¿ tracheostomy tube was returned for analysis.Visual inspection revealed a black piece of tape was found on the cuff and two marks on the cuff.The cuff was then inflated with air but was observed to deflate within one minute.The device was then put through leak testing; the leak was found to be leaking near the right side of the tape.Magnification was used to inspect the cuff; abrasions were found on the cuff.Based on the evidence the complaint was confirmed.The root cause was found to be user interface as the abrasions were likely due to repossessing.
Event or Problem Description
Information was received indicating that the cuff to a smiths medical bivona® adult tts¿ hyperflex¿ tracheostomy tube was found to be broken six hours after use.It was reported that the tube had been removed for repossessing prior to reinsertion.The trach tube was removed and returned.There were no reported adverse patient effects.